Last night I woke myself up a few times simply rolling onto my back. Or maybe more accurately, the sensation of the world tilting dramatically on its axis woke me up. Have you ever experienced vertigo? How about while you're sleeping? It's unpleasant. I'm understating a tad.
I have BPPV, and several years ago, I think before Pete, it was really bad. So bad that if I looked at an airplane flying overhead or laid on my back on the bed, the room would turn on its side and a clammy wave of nausea would overtake me and I'd be useless until it passed. It had lessened for a long time, but apparently it's back. It is bad enough that I couldn't sleep on my back even with a pillow last night or tilt my head back to put drops on my contacts this morning. I hate BPPV. I'm understating a tad.
So since I already felt like crap this morning and don't have anything big scheduled until late Friday (Husbandguy said he will drive to Pete's swimming lesson and the thing on Friday - I checked), I decided to go ahead and take my monthly steroids today. I'd been putting it off because... well look here - that'll explain it some. It's just hard to find a time when I don't have something to do that would be difficult to put off or miss because I can't drive myself there. Like church. Or Pete's school. Or my life. Anyway, I was hoping the steroids would help with the vertigo - not because they're supposed to - I was just hoping. Instead they made me feel worse. HG had to come home to drive me and Pete to her check-up. He's really good about that kind of stuff. I thanked him. Several times.
Steroids are supposed to give you energy, right? Make you kind of high or hyped-up or even aggressive. Right? I get hyped usually, but the hyped-up feeling in my day today happened just after Pete's check up, when I apparently had a little extra adrenaline or something and felt actually normal for the first time since sometime after midnight.
Maybe I could learn something from this about how to feel better after I've taken my steroids. Exercise? Performing? Lecture circuit? But right now I can't think about that. I'm going to take my shot (yep, still have to do that) and take ½ a Xanax and fade away until morning, when I bet I'll be abnormally peaceful and tolerant until about 10 AM when the Xanax fully wears off.